MathSciNet Relay Station
MathSciNet bibliographic data
MR998668 54A35 (03E50 54B05)
Baldwin, Stewart; Beaudoin, Robert E. Countable dense homogeneous spaces under Martin's axiom. Israel J. Math. 65 (1989), no. 2, 153–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement